Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

On 3-manifolds having surface bundles as branched coverings

Loading...
Thumbnail Image

Full text at PDC

Publication date

1987

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

American Mathematical Society
Citations
Google Scholar

Citation

Abstract

We give a different proof of the result of M. Sakuma [Math. Sem. Notes Kobe Univ. 9 (1981), no. 1, 159–180] that every closed, oriented 3-manifold M has a 2-fold branched covering space N which is a surface bundle over S1. We also give a new proof of the result of Brooks that N can be made hyperbolic. We give examples of irreducible 3-manifolds which can be represented as 2m-fold cyclic branched coverings of S3 for a number of different m's as big as we like.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections